Journal article

The Inradius of a Hyperbolic Truncated $$n$$-Simplex

    01.06.2014
Published in:
  • Discrete & Computational Geometry. - 2014, vol. 51, no. 4, p. 997-1016
English Hyperbolic truncated simplices are polyhedra bounded by at most $$2n+2$$hyperplanes in hyperbolic $$n$$-space. They provide important models in the context of hyperbolic space forms of small volume. In this work, we derive an explicit formula for their inradius by algebraic means and by using the concept of reduced Gram matrix. As an illustration, we discuss implications for some polyhedra related to small volume arithmetic orientable hyperbolic orbifolds.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/303763
Statistics

Document views: 9 File downloads:
  • 454_2014_Article_9600.pdf: 1